MAUDE Adverse Event Report: BAXTER CORPORATION ENGLEWOOD REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER CORPORATION ENGLEWOOD REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number H93863
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a trifurcated fluid transfer tube set had the filter of a spike knocked off when changing a bag of semi-finished product.This occurred during setup.Additionally, the hose clamp was not tight enough and the bags emptied through the open connection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h4, h6, h11.H4: the lot was manufactured between march 28, 2022 and march 30, 2022.H11: the actual device was not available; however, two (2) photographs of the sample were provided for evaluation.The returned photographs were reviewed, and it was noted that the vent filter cap came apart from the spike vent.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER CORPORATION ENGLEWOOD
englewood CO
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20065148
Report Number1416980-2024-04494
Device Sequence Number18052256
Product Code NEP
UDI-Device Identifier00085412476698
UDI-Public(01)00085412476698(10)60357825(17)250228
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model NumberH93863
Device Catalogue NumberH93863
Device Lot Number60357825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer04/11/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown